RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 3, Pages 368–380 (Mi mz8968)  

On a Nonlinear Scattering Model

E. I. Galakhov

Peoples Friendship University of Russia, Moscow

Abstract: We obtain conditions for the existence and blow-up of global solutions of systems of nonlinear wave equations with compactly supported initial data and critical nonlinearities arising from the scattering theory of electromagnetic waves.

Keywords: nonlinear scattering, semilinear wave equation, Cauchy problem, Radon transform, Strauss conjecture, critical hyperbola, Hölder continuity

DOI: https://doi.org/10.4213/mzm8968

Full text: PDF file (527 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:3, 333–344

Bibliographic databases:

UDC: 517.9
Received: 15.10.2010

Citation: E. I. Galakhov, “On a Nonlinear Scattering Model”, Mat. Zametki, 92:3 (2012), 368–380; Math. Notes, 92:3 (2012), 333–344

Citation in format AMSBIB
\Bibitem{Gal12}
\by E.~I.~Galakhov
\paper On a Nonlinear Scattering Model
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 3
\pages 368--380
\mathnet{http://mi.mathnet.ru/mz8968}
\crossref{https://doi.org/10.4213/mzm8968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201571}
\zmath{https://zbmath.org/?q=an:1259.35153}
\elib{http://elibrary.ru/item.asp?id=20731596}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 3
\pages 333--344
\crossref{https://doi.org/10.1134/S0001434612090052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200005}
\elib{http://elibrary.ru/item.asp?id=20497658}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867970056}


Linking options:
  • http://mi.mathnet.ru/eng/mz8968
  • https://doi.org/10.4213/mzm8968
  • http://mi.mathnet.ru/eng/mz/v92/i3/p368

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:98
    References:34
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019